Document Server@UHasselt >

Browsing by Author Sahoo, Bibhuti Bhusan

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 2 of 2
TitleTypeIssue Date
A distribution of papers based on the fractional counting: an empirical study.
Jiang, G. & Rousseau, R. & Wu, Y (Ed.) Proceedings of the Ninth International Conference on Scientometrics and Informetrics. p. 241-250.
Proceedings Paper2003
Proof of a conjecture of Moed and Garfield on authoritative references and extension to non-authoritative references.
SCIENTOMETRICS, 66(3). p. 537-549
Journal Contribution2006
Showing results 1 to 2 of 2